Elliptic Differential-Difference Equations in the Half-Space
A. B. Muravnikab
b Peoples' Friendship University of Russia, Moscow
The Dirichlet problem in the half-space for elliptic differential-difference equations with operators that are compositions of differential and difference operators is considered. For this problem, classical solvability or solvability almost everywhere (depending on the constraints imposed on the boundary data) is proved, an integral representation of the found solution in terms of a Poisson-type formula is constructed, and its convergence to zero as the time-like independent variable tends to infinity is proved.
differential-difference equations, elliptic problems.
PDF file (458 kB)
First page: PDF file
Mathematical Notes, 2020, 108:5, 727–732
A. B. Muravnik, “Elliptic Differential-Difference Equations in the Half-Space”, Mat. Zametki, 108:5 (2020), 764–770; Math. Notes, 108:5 (2020), 727–732
Citation in format AMSBIB
\paper Elliptic Differential-Difference Equations in the Half-Space
\jour Mat. Zametki
\jour Math. Notes
Citing articles on Google Scholar:
Related articles on Google Scholar:
|Number of views:|